Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 361, Number 11
HTML articles powered by AMS MathViewer

Polynomial identities in nil-algebras
Elena V. Aladova and Alexei N. Krasilnikov PDF
Trans. Amer. Math. Soc. 361 (2009), 5629-5646
Transverse LS category for Riemannian foliations
Steven Hurder and Dirk Töben PDF
Trans. Amer. Math. Soc. 361 (2009), 5647-5680
Local well-posedness for the modified KdV equation in almost critical $\widehat {H^r_s}$-spaces
Axel Grünrock and Luis Vega PDF
Trans. Amer. Math. Soc. 361 (2009), 5681-5694
Antidiamond principles and topological applications
Todd Eisworth and Peter Nyikos PDF
Trans. Amer. Math. Soc. 361 (2009), 5695-5719
Fundamental solutions and two properties of elliptic maximal and minimal operators
Patricio L. Felmer and Alexander Quaas PDF
Trans. Amer. Math. Soc. 361 (2009), 5721-5736
Holomorphic quadratic differentials and the Bernstein problem in Heisenberg space
Isabel Fernández and Pablo Mira PDF
Trans. Amer. Math. Soc. 361 (2009), 5737-5752
Poisson structures on affine spaces and flag varieties. II
K. R. Goodearl and M. Yakimov PDF
Trans. Amer. Math. Soc. 361 (2009), 5753-5780
Stringy product on twisted orbifold K-theory for abelian quotients
Edward Becerra and Bernardo Uribe PDF
Trans. Amer. Math. Soc. 361 (2009), 5781-5803
The atomic model theorem and type omitting
Denis R. Hirschfeldt, Richard A. Shore and Theodore A. Slaman PDF
Trans. Amer. Math. Soc. 361 (2009), 5805-5837
On the construction of Nadel multiplier ideal sheaves and the limiting behavior of the Ricci flow
Yanir A. Rubinstein PDF
Trans. Amer. Math. Soc. 361 (2009), 5839-5850
Denjoy constructions for fibered homeomorphisms of the torus
F. Béguin, S. Crovisier, Tobias Jäger and F. Le Roux PDF
Trans. Amer. Math. Soc. 361 (2009), 5851-5883
Surface branched covers and geometric 2-orbifolds
Maria Antonietta Pascali and Carlo Petronio PDF
Trans. Amer. Math. Soc. 361 (2009), 5885-5920
GK-dimension of birationally commutative surfaces
D. Rogalski PDF
Trans. Amer. Math. Soc. 361 (2009), 5921-5945
The kernel average for two convex functions and its application to the extension and representation of monotone operators
Heinz H. Bauschke and Xianfu Wang PDF
Trans. Amer. Math. Soc. 361 (2009), 5947-5965
König chains for submultiplicative functions and infinite products of operators
Jacek Jachymski PDF
Trans. Amer. Math. Soc. 361 (2009), 5967-5981
On the long time behavior of second order differential equations with asymptotically small dissipation
Alexandre Cabot, Hans Engler and Sébastien Gadat PDF
Trans. Amer. Math. Soc. 361 (2009), 5983-6017
Optimal transportation under nonholonomic constraints
Andrei Agrachev and Paul Lee PDF
Trans. Amer. Math. Soc. 361 (2009), 6019-6047
Boundedness of Fourier Integral Operators on $\mathcal {F}L^p$ spaces
Elena Cordero, Fabio Nicola and Luigi Rodino PDF
Trans. Amer. Math. Soc. 361 (2009), 6049-6071
Simplicial matrix-tree theorems
Art M. Duval, Caroline J. Klivans and Jeremy L. Martin PDF
Trans. Amer. Math. Soc. 361 (2009), 6073-6114
Rational approximations for values of derivatives of the Gamma function
Tanguy Rivoal PDF
Trans. Amer. Math. Soc. 361 (2009), 6115-6149
The Lefschetz property for barycentric subdivisions of shellable complexes
Martina Kubitzke and Eran Nevo PDF
Trans. Amer. Math. Soc. 361 (2009), 6151-6163
Fluctuations of the front in a one dimensional model of $X+Y\to 2X$
Francis Comets, Jeremy Quastel and Alejandro F. Ramírez PDF
Trans. Amer. Math. Soc. 361 (2009), 6165-6189